# SDR CALA2024030600645

- Difficulty date: March 3, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 120,453 hours, 18,570 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Monitor
- Part number: 367027006
- Part serial: 702
- Condition: Faulty
- Location: Sta328, Ctr E1/E
- Part time: 2,450 hours, 333 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT HYD QTY ON EICAS DURING TAKE OFF ROLL, EG RECOMMENDS PERFORMING B767 FIM TASK 29-11-00-211-802-C2 IN ORDER TO AID LOCATING THE HYD LEAK. REMOVED AND INSTALLED HYD RES TRANSMITTER ON THE RT RESERVOIR IN REVERENCE TO AMM TASK 29-33-02-004-001. REQUIRES HYD SERVICE & OPS CHECK.  AIRCRAFT RETURNED TO GATE INDICATING 1.02 FOR RT HYD SYS. SUSPECT INDICATION PROBLEM. PER FIM 29-11 FAULT TREE 832, REPLACED THE  MONITOR, HYD IAW AMM29-33-01. OP CHECK GOOD.  SERVICED R SIDE HYDC SYS LEAK CHECK GOOD ON RIGHT SIDE TANK TRANSMITTER. (REF. AMM TASK 12-12-01-613-060)
